# SDR IPXA2022070583804

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 55,576 hours, 17,872 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: 111T2000434
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACRACK ON CENTER WING TANK STIFFENER (P/N: 111T2008-11) ON STA 785.9, LBL 33.REPAIR I.A.W 767-300F SRM 57-10-10-2 REPAIR 2 REV.83.02, UPS EO B767-5740-58151-C AND UPS EO B767-5720-76672-A.
